# SDR SWAA2014012824643

- Difficulty date: December 28, 2013
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 654646047
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE AILERON BAY 30 INCHES OTBD OF INBD EDGE ANGLE CRACKED.  R & R ANGLE IAW AAR EA.
